MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Rezum; Unit, Electrosurgical Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Rezum; Unit, Electrosurgical Endoscopic (With Or Without Accessories)
Model Number M006D2201-0032
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure after start with the generator powered on, the delivery device displays the error 241 - high water pressure (prime).The system checks were performed again, and the handpiece was replaced; however, the problem persisted.This event occurred outside the patient.Consequently, the procedure could not be completed.There was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.This report refers to the first delivery device.

Brand Name
Rezum
Common Device Name
Unit, Electrosurgical Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25178955
Report Number2124215-2026-26320
Device Sequence Number13370538
Product Code KNS
UDI-Device Identifier00191506006785
UDI-Public(01)00191506006785(17)270613(10)37072431
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K191505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006D2201-0032
Device Catalogue NumberM006D2201-0032
Device Lot Number0037072431
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/25/2026
08/29/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/12/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale